| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that noticed scratches on optics.Additional information was requested.
Additional Manufacturer Narrative
The product was not returned for analysis.Only video was returned.Received video shows an implanted iol (intra ocular lens).There appears to be a scratch/mark on the optic.Based on our observations of the attached video, it appears that an iol has been implanted.There appears to be a scratch/mark on the optic.A definitive determination of damage cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).